Ресурси де є автор Desyatka V. S.
Desyatka V. S.ORCID: https://orcid.org/0009-0003-2241-401X, Kovba Z. O.
ORCID: https://orcid.org/0009-0008-1519-0907, Sevost’yanov Е. А.
ORCID: https://orcid.org/0000-0001-7892-6186
(2025)
On the prime ends extension of unclosed inverse mappings.
In: International Online Conference "Algebraic and geometric methods of analysis", May 26-29, 2025, Odesa-Kyiv.
С. 59–60.
Sevost’yanov Е. А., Desyatka V. S. (2025) On boundary behavior of unclosed mappings with moduli inequality. In: International Online Conference "Algebraic and geometric methods of analysis", May 26-29, 2025, Odesa-Kyiv. С. 20–22.
Sevost’yanov Е. А., Salimov R. R., Desyatka V. S., Ilkevych N. S. (2025) On distortion under mappings satisfying the inverse Poeltsky inequality. Математичні Студії. Т. 63, № 1. С. 31–47. ISSN 1027-4634. DOI: 10.30970/ms.63.1.31-47.
Sevost’yanov Е. А., Desyatka V. S. (2024) Усувні сингулярності відображень з оберненою нерівністю Полецького на ріманових многовидах. Український математичний журнал. Т. 76, № 7. С. 965–979. ISSN 1027-3190.
Sevost’yanov Е. А., Desyatka V. S. (2024) On singularities of mappings with a Lebesgue integrable majorant. In: International Scientific Conference “Algebraic and Geometric Methods of Analysis”, May 27 – May 30, 2024, Odesa. С. 22–23.